# SDR UIEA2019040503798

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,605 hours, 20,337 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442634
- Part serial: BEK0277
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SHALLOW ENROUTE DESCENT, THE STATUS MSG "L ENG CONTROL" APPEARED. AFTER LANDING "L ENG CONTROL" EICAS APPEARED. REPEAT WRITE UP.( REMOVED AND REPLACED HMU IAW AMM 73-21-14. OPS AND LEAK CHECK GOOD AT THIS TIME. EICAS MESSAGE CLEARED.  )
